# SDR R61A2021071800570

- Difficulty date: July 1, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 LAV WASTE ACCESS DOOR HINGE PN 170-85090-003 HAS CORROSION. REPLACED DOOR HINGE IAW SRM 51-41-02 SEE AAR NRC# 4500928-1000-0042 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
